Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The reciprocals of integral powers of primes and normal numbers

Author: R. G. Stoneham
Journal: Proc. Amer. Math. Soc. 15 (1964), 200-208
MSC: Primary 10.33
MathSciNet review: 0160748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Stoneham and S. Dunin, IBM 650, Western Data Processing Center, Univ. of California, Los Angeles, Calif., project #0030, 1957 (unpublished). R. P. Kelisky, IBM 7090, Thomas J. Watson Research Center, Yorktown Heights, New York, 1962.
  • [2] A. S. Besicovitch, The asymptotic distribution of the numerals in the decimal representation of the squares of the natural numbers, Math. Z. 39 (1934), 146-156.
  • [3] H. A. Hanson, Some relations between various types of normality of numbers, Canadian J. Math. 6 (1954), 477–485. MR 0064085
  • [4] Alfred Brauer, Elementary estimates for the least primitive root, Studies in mathematics and mechanics presented to Richard von Mises, Academic Press Inc., New York, 1954, pp. 20–29. MR 0066412
  • [5] William Judson LeVeque, Topics in number theory. Vols. 1 and 2, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1956. MR 0080682
  • [6] Ivan Niven, Irrational numbers, The Carus Mathematical Monographs, No. 11, The Mathematical Association of America. Distributed by John Wiley and Sons, Inc., New York, N.Y., 1956. MR 0080123
  • [7] Robert D. Carmichael, The theory of numbers and Diophantine analysis, Dover Publications, Inc., New York, 1959. MR 0105381
  • [8] Wolfgang M. Schmidt, On normal numbers, Pacific J. Math. 10 (1960), 661–672. MR 0117212

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society